# SDR CA120516003

- Difficulty date: May 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt Wing Tank
- Part time: 4,588 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPLACED WIRES LEADING TO DENSITOMETER IN LT WING TANK IAW GUIDELINES OF SRPSA 42163 AND MITSUBISHI HARNESS DWG GM598-2510-101, REV "C".
